# SDR CA070607010

- Difficulty date: June 7, 2007
- Submitted: July 3, 2007
- Operation: General aviation
- Make and model: Boeing 777*
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: 012152130010
- Part serial: AE70970710
- Condition: Leaking
- Location: Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

(CAN) ON TRAINING FLIGHT RT HYDRAULIC QUANTITY REDUCED. HYDRAULIC LEAK FOUND IN RIGHT ENGINE PYLON AREA. HYDRAULIC SUPPLY PIPE FOUND LEAKING AT FLEXIBLE AREA, THIS FLEXIBLE AREA IS COVERED BY A RUBBER SHEATH.  PEN INDICATES AREA FLUID WAS LEAKING FROM (TC NR 20070607010)
